The Neither Unique Nor Infinite Solution Of Fully Fuzzy Lin-ear System for triangular fuzzy numbers (m,α,β)

Ghassan Malkawi, Eyad Adnan, Haroun Albarghouthi , Ahmed Elsayed

In this paper, the possible ways of solution for the arbitrary Fully Fuzzy Linear System (FFLS) are revised, the min-max and the absolute system is employed to formulate an embedding method with no further constraints of the method. The necessity of the positivity in FFLS or its solution is overridden, since the solution is obtained where the near-zero triangular fuzzy number (NTFN) is involved in right and left-hand sides, simultaneously. In addition, we show that the possible ways of FFLS are different from the possible ways of the linear system. While in literature, the consistency of FFLS obtains according to the linear system; unique solution and infinite solution. For that, a new possible way of solution of FFLS is appended, where the FFLS has an alternative solution (finite solutions), neither unique nor infinite solution.

Volume 11 | 12-Special Issue

Pages: 267-274